MAUDE Adverse Event Report: SUNSET HEALTHCARE SOLUTIONS NEB100 COMPRESSOR NEBULIZER

SUNSET HEALTHCARE SOLUTIONS NEB100 COMPRESSOR NEBULIZER
Model Number NEB100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Asthma (1726)
Date of Event 06/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer reports the neb100 compressor nebulizer did not power on requiring the end user to seek medical attention for asthma.The device was not returned to the manufacturer and thus additional investigation is not possible.
 
Event or Problem Description
The end user reported the compressor nebulizer (neb100) would not power on right out of the box during an asthma attack.End user reports going to the emergency room for treatment.

Brand Name
NEB100 COMPRESSOR NEBULIZER
Common Device Name
COMPRESSOR NEBULIZER
Manufacturer (Section D)
SUNSET HEALTHCARE SOLUTIONS
180 n. michigan ave
suite 2000
chicago IL 60601
MDR Report Key9541238
Report Number3006446479-2019-00009
Device Sequence Number11423471
Product Code CAF
UDI-Device Identifier00848530087326
UDI-Public00848530087326
Combination Product (Y/N)N
PMA/510(K) Number
K091272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNEB100
Device Catalogue NumberNEB100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;